RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 25, Issue 5  


Aleksei Vasil'evich Pogorelov (photo)
Aleksei Vasil'evich Pogorelov (on the occasion of his sixtieth anniversary)
644
Transformations of fourier coefficients of certain classes of functions
E. Alshynbaeva
645
Chebyshev sets and strong convexity of metric linear spaces
A. I. Vasil'ev
653
Basis criterion for a system of functions
Yu. F. Korobeinik
665
Radii of starlikeness and convexity in certain classes of analytic functions in the disk
M. F. Kotsur
675
Convergence of cubic interpolation splines to a continuous function
Al. A. Privalov
681
Theorem on the local invertibility of differentiable maps of certain topological modules
G. I. Kurapin
701
Approximation of the spectrum of an elliptic operator with almost-periodic coefficients
A. V. Marchenko
713
Change of time in special flows
A. T. Tagi-zade
725
Distance to the nearest common ancestor in bellman-harris branching processes
V. A. Vatutin
733
Unbiased parametric estimate of probability distribution
L. B. Klebanov
743
A case of limit distribution of the maximal volume on a tree in a random forest
Yu. L. Pavlov
751

Doctoral theses
Convolution equations in multidimensional spaces
V. V. Napalkov
761
Free alternative algebras
I. P. Shestakov
775
Isometric imbedding in $E^3$ of noncompact domains of nonpositive curvature
E. V. Shikin
785
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019